# SDR GNMA8840K112111A

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N8840K
- Make and model: Cessna 414A
- Aircraft serial: 0236
- Aircraft time: 12,992 hours, 6,496 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tube
- Part number: 50934032
- Condition: Cracked
- Location: Elevator
- Part time: 12,992 hours, 6,496 cycles
- Component: Elevator, Cessna, 414A
- Component part number: 50934003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR STRUCTURE INSTALLATION.  LT ELEVATOR TUBE ASSEMBLY CRACKED FROM TAPER PIN HOLE ATTACH POINT TO END OF TUBE ASSEMBLY.  LARGER HOLE FOR TAPER PIN TO FITTING CRACKED.
